Facebook Pixel
Benylin 4 Flu  24 Tablets

Benylin 4 Flu Tablets - 24 tablets

Benylin Cold & Flu Max Strength Day & Night 16 Capsules

Benylin Cold & Flu Max Strength Day & Night 16 Capsules

Benylin Cold & Flu Max Strength Capsules - 16 Capsules

Contains a combination of ingredients to help relieve the symptoms of colds and flu.
£4.50
Availability: In stock
Quantity : 3
Details

Benylin Cold & Flu Max Strength Capsules contain a combination of ingredients to help relieve the symptoms of colds and flu.

This cold medicine can handle most things, including stuffy noses, headache, fever, sore throat, fatigue and drowsiness, aches and pains.

More Information
More Information
directions

Please read the instructions included with this medicine very carefully before you start taking it.

Benylin Cold & Flu Max Strength Capsules - 16 Capsules are not suitable for children under 12.

For oral use only. Swallow whole with water. Do not chew.

Adults and Children over 12 years: Take 2 capsules every four hours as required. Do not take more than 8 capsules in 24 hours.
Children 6-12 years of age: Take 1 capsule every four hours as required. Do not take more than 4 capsules in 24 hours. Not recommended for children under 6 years. Do not exceed the stated dose. Please read the enclosed leaflet carefully before use.

Talk to your doctor before taking this product if: you are taking any other medicines, you have severe liver or kidney problems, or you are pregnant or breastfeeding.

If symptoms persist consult your doctor or pharmacist.

If you accidentally take more than you should, seek immediate medical attention - even if you feel fine, as there may be underlying long-term effects.

 

ingredients Each capsule contains: Paracetamol 500mg, caffeine 25mg and Phenylephrine hydrochloride 6.1mg.

CONTAINS PARACETAMOL: Do not take with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Keep out of sight and reach of children.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Benylin Cold & Flu Max Strength Capsules - 16 Capsules
Your Rating